# SDR ERAA093691

- Difficulty date: May 3, 2003
- Submitted: March 29, 2004
- Operation: Air carrier
- Aircraft: N135EH
- Make and model: Bolkms BO105A
- Aircraft serial: S675
- Aircraft time: 13,645 hours
- Engine: Allsn 250C20
- System (JASC): 6420 · Tail Rotor Head
- Part: Rotor Head
- Part number: 10531714
- Part serial: 295
- Condition: Damaged
- Location: Tail Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INNER SLEEVE BUSHINGS DEBONDED. OB BUSHINGS 2 EA ON INNER SLEEVE CRACKED.  BOTH RINGS IN BOTTOM OF GRIPS MECHANICALLY DAMAGED.  IB INNER SLEEVE BUSHINGS WORN.  TEETER BUILT BUSHINGS WORN AND MECHANICALLY DAMAGED .  ALL FOUR TEFLON GRIP BUSHINGS WORN.  ONE GRIP CAP BROKEN.  DISASSEMBLED, CLEANED,  REMOVED PAINT AND PRIMER AND VISUALLY INSPECTED ALL PARTS.  C/W NDT INSPECTION REPLACED ALL PARTS WORN, CORRODED, OR MECHANICALLY DAMAGED BEYOND LIMITS.  REASSEMBLED T/R ASSY WITH NEW NUTS, WASHERS, AND COTTER PINS.  INSTALLED SERVICEABLE BLADES AND STATIC BALANCED.  C/W 1200/2400 6 YR INSPECTION  300/2400 HR BLADE INSPECTION.  CW BY AEC C/W ASB 105-10-116 TABLE 1 INSP.
